Items where Year is 2012

Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | E | F | G | P | R | S | T
Number of items: 13.

A

AHMED, DIAA F. and ZAAHKOUK, SAMIR A. and EL-ZWAHRY, EL-YAMANI I. (2012) EFFECT OF LIPOPOLYSACCHARIDE AND THE AMELIORATIVE EFFECT OF THE ANTIOXIDANT MELATONIN ON SOME PHYSIOLOGICAL PARAMETERS OF SHEEP EMBRYOS. Al-Azhar Bulletin of Science, 23 (Issue). pp. 1-12. ISSN 1110-2535

Ahuja, Sanjay P. and Mani, Sindhu (2012) Availability of Services in the Era of Cloud Computing. Network and Communication Technologies, 1 (1). ISSN 1927-064X

Amsheri, Somia Muftah and Zharkova, Valentina (2012) Certain Subclass of k-Uniformly p-Valent Starlike and Convex Functions Associated with Fractional Derivative Operators. British Journal of Mathematics & Computer Science, 2 (4). pp. 242-254. ISSN 22310851

B

Bracken, Paul (2012) Deformation of Surfaces in Three-Dimensional Space Induced by Means of Integrable Systems. British Journal of Mathematics & Computer Science, 2 (4). pp. 213-225. ISSN 22310851

C

Ceylan, C. and Baytok, O. and Keklik, T. T. and Doluoglu, O. G. (2012) Urachal Cancer in a 47-Year-Old Patient: A Case Report and Literature Review. British Journal of Medicine and Medical Research, 2 (4). pp. 693-700. ISSN 22310614

E

EL-LOUBOUDY, S. S. and EL-GAMAL, M. S. and MAHDY, H. M. and MOHAMED, M. G. (2012) ISOLATION AND CHARACTERIZATION OF NOVEL EXTREMELY HALOTHERMOPHILIC BACTERIUM, HALOMONAS CASEINILYTICA WN.1B.S, FROM WADI AN NATRUN, EGYPT. Al-Azhar Bulletin of Science, 23 (2). pp. 33-48. ISSN 1110-2535

F

Femmam, S. and Zerarka, M. F. and Benakila, M. I. (2012) New Approach Construction for Wireless ZigBee Sensor Based on Embedding Pancake Graphs. Network and Communication Technologies, 1 (1). ISSN 1927-064X

G

Gireesha, B.J. and Pavithra, G.M. and Bagewadi, C.S. (2012) Boundary Layer Flow and Heat Transfer of a Dusty Fluid over an Exponentially Stretching Sheet. British Journal of Mathematics & Computer Science, 2 (4). pp. 187-197. ISSN 22310851

Gohla, Thomas and Kruglikova, Ekaterina and Kruglikov, Ilja L. (2012) Treatment of Non-healing, Post-traumatic Wound with High Frequency Ultrasound of 10 MHz: A Case Report. British Journal of Medicine and Medical Research, 2 (4). pp. 520-526. ISSN 22310614

P

Pousin, Jerome and Slimani, Kamel (2012) Asymptotic Domain Decomposition and a Posteriori Estimates for a Semi Linear Problem. British Journal of Mathematics & Computer Science, 2 (4). pp. 226-241. ISSN 22310851

R

RAGAB, AL-SAYED A. and EL- SHIEKH, H. H. and EL-TAHER, EMAN M. and AMIN, BASMA H. (2012) SURVEY OF SOME PLANT EXTRACTS AGAINST CERTAIN HUMAN FUNGAL PATHOGENS. Al-Azhar Bulletin of Science, 23 (Issue). pp. 13-32. ISSN 1110-2535

S

Somathilake, L. W. and Wedagedera, J.R. (2012) On the Stability of a Mathematical Model for Coral growth in a Tank. British Journal of Mathematics & Computer Science, 2 (4). pp. 255-280. ISSN 22310851

T

T-L., Toulias and C-P., Kitsos (2012) Kullback–Leibler Divergence of the γ–ordered Normal over t–distribution. British Journal of Mathematics & Computer Science, 2 (4). pp. 198-212. ISSN 22310851

This list was generated on Sun Jul 21 06:46:10 2024 UTC.